Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The universal character ring of some families of one-relator groups

Anh T Tran

Algebraic & Geometric Topology 13 (2013) 2317–2333
Bibliography
1 M Culler, P B Shalen, Varieties of group representations and splittings of $3$–manifolds, Ann. of Math. 117 (1983) 109 MR683804
2 C Frohman, R Gelca, W Lofaro, The A–polynomial from the noncommutative viewpoint, Trans. Amer. Math. Soc. 354 (2002) 735 MR1862565
3 S Garoufalidis, On the characteristic and deformation varieties of a knot, from: "Proceedings of the Casson Fest" (editors C Gordon, Y Rieck), Geom. Topol. Monogr. 7 (2004) 291 MR2172488
4 R Gelca, On the relation between the $A$–polynomial and the Jones polynomial, Proc. Amer. Math. Soc. 130 (2002) 1235 MR1873802
5 H M Hilden, D M Tejada, M M Toro, Tunnel number one knots have palindrome presentations, J. Knot Theory Ramifications 11 (2002) 815 MR1918817
6 T T Q Lê, The colored Jones polynomial and the $A$–polynomial of knots, Adv. Math. 207 (2006) 782 MR2271986
7 T Le, A Tran, The Kauffman bracket skein module of two-bridge links arXiv:1111.0332
8 T Le, A Tran, On the AJ conjecture for knots arXiv:1111.5258
9 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, Mem. Amer. Math. Soc. 58 (1985) MR818915
10 T W Mattman, The Culler–Shalen seminorms of the $(-2,3,n)$ pretzel knot, J. Knot Theory Ramifications 11 (2002) 1251 MR1949779
11 U Oertel, Closed incompressible surfaces in complements of star links, Pacific J. Math. 111 (1984) 209 MR732067
12 J H Przytycki, A S Sikora, On skein algebras and $\mathrm{Sl}_2(\mathbf{C})$–character varieties, Topology 39 (2000) 115 MR1710996
13 L T K Tkhang, Varieties of representations and their subvarieties of cohomology jumps for knot groups, Mat. Sb. 184 (1993) 57 MR1214944
14 A Tran, The universal character ring of the $(-2,2m+1,2n)$–pretzel link arXiv:1209.0002